About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 780132, 18 pages
http://dx.doi.org/10.1155/2012/780132
Research Article

A Weighted Variant of Riemann-Liouville Fractional Integrals on 𝑛

1Department of Mathematics, Linyi University, Shandong, Linyi 276005, China
2School of Mathematical Sciences, Beijing Normal University and Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, China

Received 14 June 2012; Accepted 21 August 2012

Academic Editor: Bashir Ahmad

Copyright © 2012 Zun Wei Fu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974.
  2. P. L. Butzer and U. Westphal, “An introduction to fractional calculus,” in Fractional Calculus, Applications in Physics, H. Hilfer, Ed., pp. 1–85, World Scientific, Singapore, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. E. H. Lieb, “Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities,” Annals of Mathematics, vol. 118, no. 2, pp. 349–374, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. C. Carton-Lebrun and M. Fosset, “Moyennes et quotients de Taylor dans BMO,” Bulletin de la Société Royale des Sciences de Liège, vol. 53, no. 2, pp. 85–87, 1984. View at Zentralblatt MATH
  5. J. Xiao, “Lp and BMO bounds of weighted Hardy-Littlewood averages,” Journal of Mathematical Analysis and Applications, vol. 262, pp. 660–666, 2001.
  6. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, London, UK, 2nd edition, 1952.
  7. K. S. Rim and J. Lee, “Estimates of weighted Hardy-Littlewood averages on the p-adic vector space,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 1470–1477, 2006. View at Publisher · View at Google Scholar
  8. J. Kuang, “The norm inequalities for the weighted Cesaro mean operators,” Computers & Mathematics with Applications, vol. 56, no. 10, pp. 2588–2595, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. K. Krulić, J. Pečarić, and D. Pokaz, “Boas-type inequalities via superquadratic functions,” Journal of Mathematical Inequalities, vol. 5, no. 2, pp. 275–286, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. C. Tang and Z. Zhai, “Generalized Poincaré embeddings and weighted Hardy operator on Qpα,q spaces,” Journal of Mathematical Analysis and Applications, vol. 371, no. 2, pp. 665–676, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. C. Tang and R. Zhou, “Boundedness of weighted Hardy operator and its adjoint on Triebel-Lizorkin-type spaces,” Journal of Function Spaces and Applications, vol. 2012, Article ID 610649, 9 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. N. Wiener, “Generalized harmonic analysis,” Acta Mathematica, vol. 55, no. 1, pp. 117–258, 1930. View at Publisher · View at Google Scholar
  13. N. Wiener, “Tauberian theorems,” Annals of Mathematics, vol. 33, no. 1, pp. 1–100, 1932. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. A. Beurling, “Construction and analysis of some convolution algebras,” Annales de l'Institut Fourier, vol. 14, pp. 1–32, 1964. View at Zentralblatt MATH
  15. H. Feichtinger, “An elementary approach to Wiener's third Tauberian theorem on Euclidean n-space,” in Proceedings of the Symposia Mathematica, vol. 29, Academic Press, Cortona, Italy, 1987.
  16. Y. Z. Chen and K.-S. Lau, “Some new classes of Hardy spaces,” Journal of Functional Analysis, vol. 84, no. 2, pp. 255–278, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. J. García-Cuerva, “Hardy spaces and Beurling algebras,” Journal of the London Mathematical Society, vol. 39, no. 3, pp. 499–513, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. Z. Lu and D. C. Yang, “The Littlewood-Paley function and φ-transform characterizations of a new Hardy space HK2 associated with the Herz space,” Studia Mathematica, vol. 101, no. 3, pp. 285–298, 1992.
  19. S. Lu and D. Yang, “The central BMO spaces and Littlewood-Paley operators,” Approximation Theory and its Applications. New Series, vol. 11, no. 3, pp. 72–94, 1995. View at Zentralblatt MATH
  20. J. Alvarez, M. Guzmán-Partida, and J. Lakey, “Spaces of bounded λ-central mean oscillation, Morrey spaces, and λ-central Carleson measures,” Collectanea Mathematica, vol. 51, no. 1, pp. 1–47, 2000.
  21. Y. Komori-Furuya, K. Matsuoka, E. Nakai, and Y. Sawano, “Integral operators on Bσ-Morrey-Campanato spaces,” Revista Matemática Complutense. In press. View at Publisher · View at Google Scholar
  22. V. S. Guliyev, S. S. Aliyev, and T. Karaman, “Boundedness of a class of sublinear operators and their commutators on generalized Morrey spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 356041, 18 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. R. R. Coifman, R. Rochberg, and G. Weiss, “Factorization theorems for Hardy spaces in several variables,” Annals of Mathematics, vol. 103, no. 3, pp. 611–635, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. Z. W. Fu, Z. G. Liu, and S. Z. Lu, “Commutators of weighted Hardy operators,” Proceedings of the American Mathematical Society, vol. 137, no. 10, pp. 3319–3328, 2009. View at Publisher · View at Google Scholar
  25. Z. Fu and S. Lu, “Weighted Hardy operators and commutators on Morrey spaces,” Frontiers of Mathematics in China, vol. 5, no. 3, pp. 531–539, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. C. Tang, F. Xue, and Y. Zhou, “Commutators of weighted Hardy operators on Herz-type spaces,” Annales Polonici Mathematici, vol. 101, no. 3, pp. 267–273, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. Z. W. Fu, L. Grafakos, S. Z. Lu, and F. Y. Zhao, “Sharp bounds of m-linear Hardy operators and Hilbert operators,” Houston Journal of Mathematics, vol. 38, pp. 225–244, 2012.
  28. Z. W. Fu, Y. Lin, and S. Z. Lu, “λ-central BMO estimates for commutators of singular integral operators with rough kernels,” Acta Mathematica Sinica, vol. 24, no. 3, pp. 373–386, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. Y. Komori, “Notes on singular integrals on some inhomogeneous Herz spaces,” Taiwanese Journal of Mathematics, vol. 8, no. 3, pp. 547–556, 2004. View at Zentralblatt MATH
  30. H. Mo, “Commutators of generalized Hardy operators on homogeneous groups,” Acta Mathematica Scientia, vol. 30, no. 3, pp. 897–906, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH